# SDR ABXA9600195

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 5775631
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMB, FIRE WARNING INDICATION OCCURRED ON THE NR 4 ENGINE.  DISCHARGED BOTH FIRE EXTINGUISHERS, BUT FIRE WARNING INDICATION REMAINED.  COMPLETED INFLIGHT SHUTDOWN OF THE NR 4 ENGINE.  REPLACED LOWER FIRE LOOP ASSEMBLY AND UPPER AFT FIRE LOOP ASSEMBLY ON THE NR 4 ENGINE.  REPLACED BOTH FIRE EXTINGUISHERS ON THE RIGHT WING.  COMPLETED PNEUMATIC LEAK CHECK OF THE NR 4 ENGINE AND NO LEAKS WERE NOTED.  NO INDICATIONS OF A FIRE ON THE NR 4 ENGINE WERE NOTED.
